# SDR AWXA200501057

- Difficulty date: August 24, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 54,814 hours, 34,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654540717
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED CORROSION ON TOP LEFT WING INTERSPAR SKIN AT BS 616, STR 9L, WS 78L.  MAINTENANCE BLENDED OUT CORROSION AND FOUND TO BE OUT OF LIMITS PER BOEING 737-300 SRM 57-20-01 FIG 101.  FABRICATED REPAIR ANGLE IAW AMERICA WEST AIRLINES ENGINEERING REQUEST 03-5723-05259-ES1.  INSTALLED FABRICATED REPAIR PARTS ON TOP LEFT WING INTERSPAR AT BS 616, STR 9L, WS 78L IAW AWA ER 03-5723-05259-ES1.
